MAUDE Adverse Event Report: CAREFUSION, INC SAFE-T-CENTESIS TRAY 6FR X 16CM; THORACENTESIS TRAY

CAREFUSION, INC SAFE-T-CENTESIS TRAY 6FR X 16CM; THORACENTESIS TRAY
Catalog Number PIG1260T
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pr 9756764 initial emdr submission.Device problem code: a0201.Patient problem code: f11.No photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Should you experience any problems with our product, examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.
 
Event or Problem Description
It was reported by customer that staff have reported to them that when trying to open the glass lidocaine ampules, the glass cuts them or rips the sterile glove.Verbatim: rcc received a complaint via email.I¿m reaching out to you regarding the bd safe-t-centesis trays (catalog pig1260t).Recently staff have reported to us that when trying to open the glass lidocaine ampules, the glass cuts them or rips the sterile glove.Product#: pig1260t.

Brand Name
SAFE-T-CENTESIS TRAY 6FR X 16CM
Common Device Name
THORACENTESIS TRAY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key18881941
Report Number1625685-2024-00027
Device Sequence Number9135438
Product Code PXI
UDI-Device Identifier10885403108365
UDI-Public(01)10885403108365
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPIG1260T
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown